# SDR GTIA2018090602837

- Difficulty date: September 6, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 44,723 hours, 20,829 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Condition: Fumes
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DESCENT THROUGH 12000' AT OR BELOW FL 370. R&R OZONE FILTER IAW AMM 21-51-41, R&R RECIRCULATION FILTER IAW AMM 21-21-41. OPS CHECK/LEAK CHECK GOOD. NO ODOR DETECTED FROM PACK 1.
